H-E-B
Dosage Form
N/A
Manufacturer
H-E-B
This medication contains important usage instructions, warnings, and side effect information that you should review before use.
Uses
temporarily relieves common cold/flu symptoms:
• nasal congestion
• cough due to minor throat & bronchial irritation
• sore throat
• headache
• minor aches & pains
• fever
When using this product, do not use more than directed
Uses
temporarily relieves common cold/flu symptoms:
• cough due to minor throat & bronchial irritation
• sore throat
• headache
• minor aches & pains
• fever
• runny nose & sneezing
When using this product
• excitability may occur, especially in children
• marked drowsiness may occur
• avoid alcoholic drinks
• be careful when driving a motor vehicle or operating machinery
• alcohol, sedatives, & tranquilizers may increase drowsiness
Directions
adults & children 12yrs & over: 2 softgels with water every 4 hrs
children 4 to under 12 yrs: ask a doctor
children under 4 yrs: do not use
Directions
• take only as directed
• do not exceed 4 doses per 24 hrs
adults & children 12 yrs & over: 2 softgels with water every 6 hrs
children 4 to under 12 yrs: ask a doctor
children under 4 yrs: do not use
Keep out of reach of children.
In case of overdose, get medical help or contact a Poison Control Center righl away (1-800-222-1222). Quick medical attention is critical for adults & for children even if you do not notice any signs or symptoms.
Keep out of reach of children.
In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Quick medical attention is critical for adults & for children even if you do not notice any signs or symptoms.
Stop use and ask a doctor If
• you get nervous, dizzy or sleepless
• pain, nasal congestion or cough get worse or lasts more than 7 days
• fever gets worse or lasts more than 3 days
• redness or swelling is present
• new symptoms occur
• cough comes back, or occurs with rash or headache that lasts.
These could be signs of a serious condition.
Stop use and ask a doctor if
• pain, or cough gets worse or lasts more than 7 days
• fever gets worse or lasts more than 3 days
• redness or swelling is present
• new symptoms occur
• cough comes back or occurs with rash or headache that lasts.
These could be signs of a serious condition.
Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin.
Ask a doctor or pharmacist before use if you are
• taking sedatives or tranquilizers
• taking the blood thinning drug warfarin
Do not use
• with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
• if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
Other information
• store at room temperature
[image: img_e19e243c-3fe8-deb3-e053-2995a90a23b9]
Photos of the product and/or packaging supplied by the manufacturer.
Other information
Create a free account to view complete drug information, save medications, and more.
Free forever · No credit card required